VAERS Explorer
Back to explore

Report #2857416

Received Sep 8, 2025

ER / ED visitDisabled
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Male
Age
51 yrs
State
—
Recovered
Not recovered
Vaccinated
—
Onset
—
Days to onset
—
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
COVID19COVID19 (COVID19 (PFIZER-BIONTECH))PFIZER\BIONTECHUNK5F628A—

Symptoms (3)

HypersensitivityNervous system disorderRash

Symptom narrative

had affected nervous system; breakout; normally gets allergies at end of the year; This is a spontaneous report received from a Consumer or other non HCP from License Party. Other Case identifier(s): AE-020617 (BIONTECH). A 53-year-old male patient received BNT162b2 (BNT162B2 NOS), in 2022 as dose number unknown, single (Lot number: 5F628A, Expiration Date: 30Jun2027) at the age of 51 years for covid-19 immunisation; dupilumab (DUPIXENT), at 300 mg (300 mg,qow (every other week)), subcutaneous for chronic rhinosinusitis with nasal polyps. The patient's relevant medical history was not reported. Concomitant medication(s) included: PREDNISONE; BUDESONIDE. The patient also took other concomitant therapy.The following information was reported: NERVOUS SYSTEM DISORDER (disability, medically significant), outcome "not recovered", described as "had affected nervous system"; RASH (non-serious), outcome "not recovered", described as "breakout"; HYPERSENSITIVITY (non-serious), outcome "not recovered", described as "normally gets allergies at end of the year". The event "normally gets allergies at end of the year" required emergency room visit. The action taken for dupilumab was unknown. Therapeutic measures were taken as a result of nervous system disorder, rash, hypersensitivity. Clinical course: Initial information received on 06Aug2025 regarding an unsolicited valid serious case received from a patient. This patient had affected nervous system and was wheelchair bound after vaccine, normally gets allergies at end of the year, and breakouts while being treated with Dupilumab [Dupixent] delivered via dupixent Single dose pre-filled pen and COVID-19 VACCINE. The patient reported he normally got allergies (hypersensitivity) at the end of the year for 1 to 2 days and went to urgent care, where he was prescribed breathing treatments, and everything went back to normal. He stated he Injected himself with allergy shots weekly and had also been prescribed an EPiPen for breakout (rash). The patient stated the COVID vaccine (3 years ago) had affected his nervous system (nervous system disorder) and he was wheelchair-bound after the vaccine (Unknown onset date, latency for all events). He stated he worked his way up to a walker and was then on crutches. Corrective treatment: Epipen for rash, breathing treatment for hypersensitivity, walker, wheelchair and crutches for nervous system disorder. Company Comment: Sanofi company comment dated 13Aug2025: This case involves Adult male patient had affected nervous system and was wheelchair bound after vaccine, while being treated with Dupilumab [Dupixent] delivered via dupixent single dose pre-filled pen and COVID-19 VACCINE. The causal role of the drug and co suspect cannot be denied for the event. However, lack of information regarding event details, medicinal treatment received, lab data, medical history precludes the comprehensive assessment of the case. The case would be re-evaluated post the receipt of follow-up information. No follow-up attempts are possible. BNT162B2 is under agreement with BIONTECH SE.

Other medications

PREDNISONE; BUDESONIDE; DUPIXENT